# SDR ASAA2016061217019

- Difficulty date: June 12, 2016
- Submitted: June 14, 2016
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 36,024 hours, 11,066 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Cooler
- Part number: 1605642
- Part serial: 3204
- Condition: Failed
- Location: Apu
- Part time: 8,039 hours, 13,153 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE AT THE GATE ON APU POWER APU SHUTDOWN.  FAULT LIGHT ILLUMINATED AFTER SEVERAL MINUTES THE FAULT LIGHT WENT OUT.  THE APU SWITCH WAS IN THE OFF POSITION MOVED THERE AFTER THE APU SHUTDOWN.  ACFT GROUNDED. R & R APU OIL COOLER, REF AMM 49-91-41-400--801 & 49-91-41-400-801.  APU OPERATION AND LEAK CHECK OK.
